# SDR SWAA2023020182475

- Difficulty date: December 16, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: NOTENTERED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY FAIRING SUPPORT BRACKET LOCATED BS500 RT SIDE AT LOWER FUSELAGE 2022-695366<[01] REPLACED SUPPORT BRACKET (FRAME) BODY FAIRING SUPPORT BRACKET LOCATED BS500 RT SIDE AT LOWER FUSELAGE IAW B737-700 SRM 51-10-02 ITEM 9 ;B737-700 SRM 51-40-02 AND DRAWING 116A3010 REV.- SEE INDIVIDUAL SIGN OFF BELLOW;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
